# SDR AALA202504229760

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY LIGHT INOP, ABOVE DOOR. MAINTENANCE REPLACED FUSE R3 DOOR PACK EMERGENCY LIGHTS (M33505) OPS CHECK GOOD LIGHT WORK IAW B777-3 WDM 33-51-25 AMM 33-51-06-960-801.
